# SDR LR7A2019070402137

- Difficulty date: July 4, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 38,886 hours, 24,089 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bulkhead Web
- Part number: 7075T60080
- Condition: Warped
- Location: Ramp Door
- Component: Ramp Door, Lkheed
- Component part number: 33051473
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING IRAN ON REPLACEMENT RAMP (REF WO# SV 26611), FOUND RAMP DOOR REAR BHD WEB WARPED WITH INCORRECT REPAIR AT RS10.6 AND LBL27-RBL27.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.
